schliessen

Filtern

 

Bibliotheken

1.

Identities of Symmetry for q-Euler Polynomials
by Kim, Dae

Open Journal of Discrete Mathematics, Apr 2011, Vol.1(1), pp.22-31

4.

Poly-Cauchy and Peters mixed-type polynomials
by Kim, Dae

Advances in Difference Equations, 2014, Vol.2014(1), pp.1-18

8.

Barnes-type Narumi polynomials
by Kim, Dae

Advances in Difference Equations, December 2014, Vol.2014(1), pp.1-19

10.

Hermite and poly-Bernoulli mixed-type polynomials
by Kim, Dae

Advances in Difference Equations, Nov 2013, Vol.2013, pp.1-12

12.

Some identities of Eulerian polynomials arising from nonlinear differential equations
by Kim, Taekyun

Iranian Journal of Science and Technology, Transactions A: Science, 2018, Vol.42(3), pp.1357-1362

19.

Generalized Boole numbers and polynomials
by Kim, Dae

Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales, Sep 2016, Vol.110(2), pp.823-839

20.

A note on Boole polynomials
by Kim, Dae San

Integral Transforms and Special Functions, 03 August 2014, Vol.25(8), pp.627-633

12345

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 88 Hits

Remove Filters